# SDR CHQA200800029

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 9,935 hours, 8,698 cycles
- Engine: Allsn AE3007A
- Engine time: 14,783 hours, 11,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL TO SDF - DURING INITIAL CLIMB AT ABOUT 500 FT, THE CREW NOTICED A LAV SMOKE MESSAGE DISPLAYED ON EICAS.  THE FLIGHT ATTENDANT CHECKED INSIDE THE LAVATORY FOR SMOKE OR ODOR AND REPORTED THAT THERE WAS NO VISIBLE SMOKE OR ODOR.  WHILE PREPARING TO RETURN TO PHL, THE EICAS MESSAGE CLEARED AND DID NOT RETURN.  THE APPROPRIATE CHECKLISTS WERE RUN IN THE QRH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINES AND RAN BOTH AT HIGH POWER AND COULD NOT GET THE LAV SMOKE MESSAGE TO RETURN, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AIRCRAFT WAS DE-ICED TWICE BEFORE TAKEOFF, THE SECOND TIME APPROXIMATELY TEN MINUTES PRIOR TO TAKEOFF.
